Algebraic & Geometric Topology

Erratum to the article Twisted Alexander polynomials and surjectivity of a group homomorphism

Teruaki Kitano, Masaaki Suzuki, and Masaaki Wada

Full-text: Open access

Abstract

We prove the nonexistence of surjective homomorphisms from knot groups G(821), G(912), G(924), G(939) onto G(41) using twisted Alexander polynomials and the numbers of surjective homomorphisms onto SL(2;7).

Article information

Source
Algebr. Geom. Topol., Volume 11, Number 5 (2011), 2937-2939.

Dates
Received: 10 July 2011
Revised: 15 September 2011
Accepted: 20 September 2011
First available in Project Euclid: 19 December 2017

Permanent link to this document
https://projecteuclid.org/euclid.agt/1513715310

Digital Object Identifier
doi:10.2140/agt.2011.11.2937

Mathematical Reviews number (MathSciNet)
MR2846916

Zentralblatt MATH identifier
1231.57011

Subjects
Primary: 57M25: Knots and links in $S^3$ {For higher dimensions, see 57Q45}
Secondary: 57M05: Fundamental group, presentations, free differential calculus

Keywords
twisted Alexander polynomial finitely presentable group surjective homomorphism Reidemeister torsion

Citation

Kitano, Teruaki; Suzuki, Masaaki; Wada, Masaaki. Erratum to the article Twisted Alexander polynomials and surjectivity of a group homomorphism. Algebr. Geom. Topol. 11 (2011), no. 5, 2937--2939. doi:10.2140/agt.2011.11.2937. https://projecteuclid.org/euclid.agt/1513715310


Export citation

References

  • T Kitano, M Suzuki, M Wada, Twisted Alexander polynomials and surjectivity of a group homomorphism, Algebr. Geom. Topol. 5 (2005) 1315–1324